# SDR IPXA09557040

- Difficulty date: August 2, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N434UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25465
- Aircraft time: 19,090 hours, 13,010 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Condition: Missing
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RIGHT WING NR 9 SLAT UPPER SURFACE PREVIOUS REPAIR 24 INCHES FROM I/B EDGE AND 15 INCHES FROM LEADING EDGE IS MISSING REPAIR DOUBLER.  REPAIRED PER SRM 51-70-10-2R3, SRM 51-70-10-2R.
